# SDR DXTA2020081093956

- Difficulty date: August 9, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N423QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500468
- Aircraft time: 1,648 hours, 1,295 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DOOR PAX OPEN WARNING MESSAGE APPEARED AFTER START UP. CYCLED DOOR THREE TIMES, WARNING MESSAGE REMAINED ON.   RAN ENGINES AND OPS CHECKED PAX DOOR NUMEROUS TIMES, NO WARNING MESSAGES APPEARED AFTER START.  THERE WAS NO HISTORY ON THIS ISSUE. OPS CHECKED THE MAIN DOOR MICROSWITCHES IAW 52-71-20. OPS CHECKED GOOD
